MathSciNet Relay Station
MathSciNet bibliographic data
MR1301824 11P05 (11P55)
Bateman, Paul T.; Hildebrand, Adolf J.; Purdy, George B. Sums of distinct squares. Acta Arith. 67 (1994), no. 4, 349–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement